# SDR 9709979966

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKED FITTING IN WEB AT FS 598, LONGERON 19R.  REPLACED FITTING (P/N 5913055-502) PER SRM 51-30-5, 51-22-1, AND 51-24-0.
